MathSciNet Relay Station
MathSciNet bibliographic data
MR911047 (88k:57004) 57M12
Gersten, S. M. On branched covers of the $2$-sphere by the $2$-sphere. Proc. Amer. Math. Soc. 101 (1987), no. 4, 761–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement